# SDR MTNA20130410001

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N905FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0005
- Aircraft time: 13,539 hours, 14,608 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REPLACING THE RIGHT WING INBOARD FLAP HINGE TWO CRACKS WERE FOUND.  ONE IS A CRACK IN THE TRAILING EDGE JUST INBOARD OF THE RIGHT INBOARD FLAP TRACK THE SECOND IS A STIFFENER ON THE UPPER WING SKIN JUST OUTBOARD OF THE SAME FLAP TRACK.
